# SDR ASAA2015113014182

- Difficulty date: November 30, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 53,874 hours, 30,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Bs 328 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZING STRAP AT RBL 50.5 CRACKED IN ELECTRONIC EQUIPMENT BAY.  ACFT GROUNDED.  REPAIRED CRACKED FLOORBEAM STABILIZING STRAP IAW SRM 53-10-51-2R-4.
